# SDR ABXA2020021409029

- Difficulty date: February 9, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 88,128 hours, 29,518 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bracket
- Part number: 287T0020194
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RW TE AFT OF MLG BEAM GRD ATTACH BRACKET. THE AIRPLANE WAS GROUNDED.
